PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
next article in this issue  

Document Details :

Title: Yablo's Paradox as a Theorem of Modal Logic
Author(s): FORSTER, Thomas , GORÉ, Rajeev
Journal: Logique et Analyse
Volume: 235    Date: 2016   
Pages: 265-271
DOI: 10.2143/LEA.235.0.3170108

Abstract :
We (further) demystify Yablo’s paradox by showing that it can be thought of as the fact that the formula □(p ↔ □¬p) is unsatisfiable in the modal logic KD4 characterised by frames that are strict partial orders without maximal elements. This modal treatment also unifies the two versions of Yablo’s paradox, the original version and its dual.

download article




3.234.211.61.